Continuity and generators of dynamical semigroups for infinite Bose systems

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2009)
JOURNAL OF FUNCTIONAL ANALYSIS 256(5): 1453-1475.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
For a class of quasifree quantum dynamical semigroups on the algebra of the canonical commutation relations (CCR) we give sufficient conditions for these semigroups to extend to ultrawealkly continuous semigroups of normal operators on the von Neumann algebra associated with a representation of the CCR. Then the explicit form of the generators of the extended semigroups is calculated. (C) 2008 Published by Elsevier Inc.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
256
Zeitschriftennummer
5
Seite
1453-1475
ISSN
PUB-ID

Zitieren

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R. Continuity and generators of dynamical semigroups for infinite Bose systems. JOURNAL OF FUNCTIONAL ANALYSIS. 2009;256(5):1453-1475.
Blanchard, P., Hellmich, M., Lugiewicz, P., & Olkiewicz, R. (2009). Continuity and generators of dynamical semigroups for infinite Bose systems. JOURNAL OF FUNCTIONAL ANALYSIS, 256(5), 1453-1475. doi:10.1016/j.jfa.2008.05.013
Blanchard, P., Hellmich, M., Lugiewicz, P., and Olkiewicz, R. (2009). Continuity and generators of dynamical semigroups for infinite Bose systems. JOURNAL OF FUNCTIONAL ANALYSIS 256, 1453-1475.
Blanchard, P., et al., 2009. Continuity and generators of dynamical semigroups for infinite Bose systems. JOURNAL OF FUNCTIONAL ANALYSIS, 256(5), p 1453-1475.
P. Blanchard, et al., “Continuity and generators of dynamical semigroups for infinite Bose systems”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 256, 2009, pp. 1453-1475.
Blanchard, P., Hellmich, M., Lugiewicz, P., Olkiewicz, R.: Continuity and generators of dynamical semigroups for infinite Bose systems. JOURNAL OF FUNCTIONAL ANALYSIS. 256, 1453-1475 (2009).
Blanchard, Philippe, Hellmich, Mario, Lugiewicz, Piotr, and Olkiewicz, Robert. “Continuity and generators of dynamical semigroups for infinite Bose systems”. JOURNAL OF FUNCTIONAL ANALYSIS 256.5 (2009): 1453-1475.